# SDR ASAA1179241

- Difficulty date: March 6, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 28,821 hours, 12,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 111A7202
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC ACCESS DOOR HAS THREE STRIKER PLATES WORN.  STRIKER PLATE AT OUTER CHORD LOCATION WORN THRU INTO CHORD MATERIAL.  REPAIRED CHORD IAW ASA EA800 53 04934 AND REPLACED STRIKER PLATE IAW B737 700 SRM 51 40 02.
